# SDR QXEA2017112100672

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,386 hours, 39,970 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 481509
- Part serial: MAL0041
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 32,757 hours, 34,036 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN -60 KNOTS,  AIRCRAFT WAS STEERING TO THE LEFT WITH NO TILLER OR RUDDER INPUT. RIGHT TILLER INPUT WAS UNRESPONSIVE, USED RUDDER TO CORRECT RIGHT WHEN NOSE WHEEL STEERING SUDDENLY STEERED A/C 30 DEGREE OFF RUNWAY CENTERLINE AND NOSE STEERING CAUTION ILLUMINATED.  RAN THE CHECKLIST, TURNED NOSE STEERING OFF THEN ON,   NOSE STEERING CAUTION EXTINGISHED AND NOSE STEERING AND TILLER WORKED FOR TAXI TO PARKING.  REMOVED FROM SERVICE.  INTERROGATED PCU FOUND FAULT CODE P-SW. REPLACED NOSE WHEEL STEERING MANIFOLD IAW AMM 32-51-16-000/400-801. OPS CHECKED GOOD IAW AMM 32-51-00710-801. NO FAULTS FOUND. RETURNED TO SERVICE.
